advertisement
Question
Posted by: Flora | 2008-12-16

Clomid and Laptop

Doc, Im on clomid treatment the first prescription, my question is when im using the laptop I put it on my laps close to the stomach can this have some negative impact.To the treatment.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Please note that during the festive season and annual shut down period no questions were attended to. The experts are back and if you are still interested in a response to your post, please re-post the question and it will be attended to promptly.

Kind regards

Dr M.I. Cassim and Dr Y. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement